5 months ago I developed an itchy rash on my chest and breasts. It eventually went away, only to show up on the backs of my calves. When that went away it showed up on my elbows, then my upper arms. I went to my GP and was given steroid based creams that helped a bit but didn't get rid of it. I was referred to a dermatologist who did a biopsy but couldn't find anything specific. I was treated for scabies, but it didn't do anything. Then I was put on 10 days of Prednisone. The rash went away while I was on Prednisone, but as soon as I was off it came back on my stomach, arms and chest again, mainly on my breasts. It doesn't look like anything, just tiny raised bumps that aren't even really red. But the itching is so terrible, I can't sleep at night and I have itched to the point of bleeding many times, which causes ugly scabs to form. I am getting really tired of it! Any ideas about what it is and how it can be treated? PLEASE?
This sounds like eczema (certainly not scabies.) Eczema comes and goes, has no specific cause, and itches a lot. Steroid and other creams suppress the condition, so I think that's what you should keep doing, since it isn't safe to keep using prednisone (the fact that predisone worked is another piece of evidence in favor of eczema.) The condition is likely to remit at some point, but in the meantime you may need to treat it with regularity. I suggest checking with your dermatologist about this.
I've had a rash on my chest for a long time now as well. It appears between my breasts and under them in varying degrees. My rash looks more like blotchy red thin skin (I have not used hydrocortisone extesively enough to cause thinning skin in this area). It gets itchy and I too have almost bled from the rash.
I see a correlation between this rash and ovulation and about two weeks prior to my period. After my period all rash calms down. Consuming salty food makes me itchier and redder I've noticed. I have used hydrocortisone, elocon (in the past, worked well, but a steroid), zinc cream (baby rash cream - its ok), zinc powder (worked pretty good, but did not get rid of it). Now I have been using a triple antibiotic ointment when it gets bad, and some 1% hydrocortisone, which helps. But it never totally goes away. Have you noticed anything like triggers?
I also have some other things going on in my body which may be something to look out for for you - I have red areas that appear and flaking skin on my face during the ovulation and getting worse the week before my period. I'm starting to think its a hormone allergy.
Anyway, I'd really like a normal looking chest. I'm 31
i need to know what to do for this itch. i have it's all over, i even have bumps they're hard they don't hurt just itch. and the itching gets worse when it's hot in the house.please help. now my family have it too.
My entire family has a itchy blotchy rash that will not go away. My wifes appear to be bites but other family member are bumps and blotches. I have bug bombed the house and our dog stays outside. There is a pet snake in the house, could this the cause? Any help will be greatly appreciated.
Just like Jellio, Ihave the same problem that pretty much started the day I became prgnant with my second child. It's HELL. I don't know what to do? Mine started on my ankles and it progressed its way up my bodyon the EXACT opposite sides its almost spooky. Inside of my right arm to the inside of my left arm, from two inches to the right of my belly button to two inches to the left. all ove my body. does this entity have a mind of its own or what? HELP
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.